# SDR AALA202003069021

- Difficulty date: March 2, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,865 hours, 22,975 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU3514CS01
- Part serial: 0388
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO TRANSMIT OR RECIEVE ON #2 OR #3 RADIOS. **SUPPLEMENTAL ACTION SECT 4 AND 5: REPLACED AMU IAW AMM 23-51-34 #2 VHF COM OPS CHECK NORMAL. ALSO SEE AALA202003179012.
